# SDR MALA030521

- Difficulty date: December 2, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Module
- Part number: 44730501
- Part serial: OFFA0072
- Condition: Failed
- Location: Deice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3183, LEFT INTAKE CAUTION LIGHT ILLUMINATES, MOVING POWER LEVER WILL EXTINGUISH LIGHT FOR APPROXIMATELY 2 MINUTES THEN COMES ON AGAIN.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED DEICE CONTROL MODULE (LT) P/N44730-501, S/N OFF A0072, S/N ON A00301.  OPS CHECK GOOD.
